# SDR QXEA200701538

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,506 hours, 11,084 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Shutoff Valve
- Part number: 4157T43P01
- Part serial: WCP0268W
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PDX - ON FLIGHT 2557, ON TAKEOFF RECEIVED A MASTER WARNING FOR SMOKE COMING FROM THE AFT LAVATORY.  FLIGHT ATTENDANT NOTICED "HAZE" UPON OPENING LAV DOOR.  AFTER A FEW MINUTES HAZE DISAPPEARED.  RETURNED TO GATE.  MAINTENANCE PERFORMED GVI OF ENGS NR 1, NR 2, AND APU FOR SIGNS OF OIL LEAKAGE.  FOUND OIL IN NR 2 ENG 4TH STAGE AND AFT.  REPLACED 4TH STAGE SOV ON NR 2 ENG.  REMOVED AND REINSTALLED NR 2 SEAL PRESSURE REGULATOR VALVE.  COMPLIED WITH COMPRESSOR WASH TO GET RID OF RESIDUAL OIL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
